# SDR CALA2017081802717

- Difficulty date: August 15, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141N516627
- Condition: Corroded
- Location: Bs 380-395
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 380 - 395,  RBL 60 JUST AFT OF R1 DOOR, FLOOR SUPPORT HAS SEVERAL HOLES WITH CORROSION.  REMOVED CORROSION IAW SRM 51-10-02, PARA 15, FIG 1.  FOUND OUT OF LIMITS IAW SRM 53-00-04, FIG 101, DETAIL II.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PARA 4, 7, FIG 8, 12
